# SDR EY2R9601513

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Propeller: Hartzl HCB4MP3
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Slip Ring
- Part number: 4E26241
- Condition: Debonded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY SLIP RING DEBONDED, INSULATOR CRACKED
